MathSciNet Relay Station
MathSciNet bibliographic data
MR1443609 (97m:35120) 35K55 (35B40)
Escobedo, Miguel; Zuazua, Enrique Long-time behavior for a convection-diffusion equation in higher dimensions. SIAM J. Math. Anal. 28 (1997), no. 3, 570–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement